Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 45, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2023, 6:13 PM EDT for Niagara County, New York. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2023, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 24, 2023, 7:01 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Niagara County, NY
The radar
The Buffalo radar (KBUF), 34 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:16 PM EDT | TSTM WND DMG | 3 Nne Lewiston, NY | Tree downed onto the Niagara Scenic Parkway by Pletcher Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
968
WUUS51 KBUF 242213
SVRBUF
NYC063-242315-
/O.NEW.KBUF.SV.W.0045.230724T2213Z-230724T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
613 PM EDT Mon Jul 24 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Western Niagara County in western New York...
* Until 715 PM EDT.
* At 613 PM EDT, a severe thunderstorm was located over Lewiston, or
near Niagara Falls, moving east at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort
Niagara State Park, Sanborn, Wilson, Cambria Center, and Olcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4336 7870 4307 7875 4308 7907 4311 7906
4312 7907 4314 7904 4317 7905 4325 7906
4326 7907 4330 7909
TIME...MOT...LOC 2213Z 278DEG 18KT 4318 7908
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock2 follow-up statements
318
WWUS51 KBUF 242237
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
637 PM EDT Mon Jul 24 2023
NYC063-242315-
/O.CON.KBUF.SV.W.0045.000000T0000Z-230724T2315Z/
Niagara NY-
637 PM EDT Mon Jul 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN NIAGARA COUNTY...
At 637 PM EDT, a severe thunderstorm was located near Lewiston, or 9
miles northeast of Niagara Falls, moving east at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Sanborn, Wilson, Cambria
Center, Olcott, Pendleton Center, and Ransomville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4311 7906 4312 7907 4314 7904 4319 7905
4326 7897 4334 7884 4336 7870 4307 7875
4308 7907
TIME...MOT...LOC 2237Z 278DEG 15KT 4321 7896
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mitchell358
WWUS51 KBUF 242301
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
701 PM EDT Mon Jul 24 2023
NYC063-242311-
/O.CAN.KBUF.SV.W.0045.000000T0000Z-230724T2315Z/
Niagara NY-
701 PM EDT Mon Jul 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN NIAGARA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4311 7906 4312 7907 4314 7904 4319 7905
4326 7897 4334 7884 4336 7870 4307 7875
4308 7907
TIME...MOT...LOC 2257Z 278DEG 18KT 4319 7879
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:37 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 24, 4:37 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 437 PM EDT Mon Jul 24 2023 .SYNOPSIS... Residual showers and thunderstorms east of Rochester early this evening will quickly die off with the setting sun. This will leave fair weather for the overnight...but another round of showers and storms can be expected away from the lakes Tuesday afternoon. It will then become very warm and uncomfortably humid for much of the remainder of the work week. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Strong convection associated with the axis of a shortwave centered over the Ottawa valley late this afternoon will continue to push east while weakening into the early evening hours. Shortwave ridging behind the aforementioned shortwave and one over nrn Pennsylvania will then promote fair weather for the overnight. On Tuesday...the base of the current longwave trough will pass over and east of our forecast area. When coupled with increased Td's... this should be more than enough to allow for more diurnally driven convection away from the lakes...and particularly over the Finger Lakes region interior parts of the Srn Tier. While there will be plenty of instability to work with on Tuesday...a weak wind field through H7 will offer very little shear. While not outlined for excessive rains by WPC...short MBE vectors will offer a higher risk for slow moving downpours with convection that develops. The base of a longwave trough will quickly exit across New England Tuesday night. The ensuing hgt rises and introduction of drier air in the mid levels will allow for fair weather to return to the region. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Will be mainly dry through Wednesday evening. Increased highs as H85 temps rise to +17c supporting highs near 90 away from lake cooling on Wednesday afternoon. Heat index values will reach the lower to middle 90s, warmest Finger Lakes. Lead shortwave arrives on Wednesday evening. Rounds of showers and thunderstorms will then roll across the region later Wednesday night downstream of higher CAPE but supported by stronger low-mid level jet. Stronger storms are possible even overnight given the stronger wind fields tied into the rounds of thunderstorms. Thursday now looks more uncertain in terms of how hot it will get. The main reason is potential for rounds of thunderstorms during the first part of the day and again later in the afternoon. That convection along with H85 temps now down to 17-18c seem to signal a day that will be very warm and humid. Will take much less signal of convection to support heat advisories this day it now appears. This idea, which is only a recent development, is now supported by majority of the models in one degree or another and also NBM guidance which includes forecast ensemble systems. Working into later Thursday night and Friday, there are differences in degree of ridging prevailing aloft on Friday. ECMWF is indicating ridging with 19-20c at H85 which would result in Friday being the hot day now. GFS and Canadian show better signal for more convection but this is mainly late and would still allow for conditions to at least come close to needing head advisories. Main point is to stay tuned for Thursday and Friday as models are certainly not consistent with their ideas at this point and thus the forecast could continue to change. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Weather looks to remain generally unsettled into next weekend as a series of ill-timed fast-moving weak shortwaves traverse the area, with temperatures falling closer to seasonal norms (highs in the upper 70s to lower 80s). This will likely mean bouts of showers and possibly storms depending on timing, with periods of dry time built in. Neither day should be a washout and the way it looks at this time, Sunday could end up the drier day as high pressure tries to build in from scntrl Canada. Confidence with timing remains fairly low for this timeframe though. However, there is higher confidence that the mid and upper level pattern will once again become more amplified toward the tail end or beyond the end of the forecast period with eastern CONUS/Canadian longwave trough becoming re- established. Stay tuned. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... While VFR conditions will be in place for the bulk of this afternoon... lake breeze boundaries will come with an increasingly unstable environment to support scattered showers and thunderstorms...mainly along and inland from the lake breeze boundaries. The best coverage of thunderstorms will be east of Lk Ontario. Tonight, any thunderstorms will taper off leaving widespread VFR flight conditions this evening. River valley fog is possible late tonight across the Western Southern Tier which may impact KJHW. VFR conditions will prevail on Tuesday...although there will once again be the risk for diurnally driven convection with localized MVFR conditions inland from the lakes. Outlook... Wednesday and Thursday...VFR. Friday...VFR but with an increasing chance of showers and thunderstorms. Saturday...VFR to MVFR conditions with scattered showers and thunderstorms. && .MARINE... Winds and waves are expected to remain well below Small Craft Advisory criteria through at least the middle of the week with a weak pressure gradient in place. There will be a chance of a few spotty showers and thunderstorms each day, and any thunderstorm may produce locally higher winds and waves. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JLA LONG TERM...EAJ/JLA/JM AVIATION...RSH MARINE...Apffel/Hitchcock
Hazardous weather outlook, Jul 24, 4:24 AM EDT, 13 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 424 AM EDT Mon Jul 24 2023 NYZ001-002-010-011-250900- Niagara-Orleans-Northern Erie-Genesee- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-013-014-250900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms may produce gusty, and possibly damaging winds today. The greatest risk for thunderstorms will be between noon and 6 p.m. today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid and upper 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-250900- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Jul 24, 4:26 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
426 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg 3 SSE Red Creek 43.21N 76.69W
07/24/2023 Cayuga NY 911 Call Center
Trees and wires down at Duck Lake Road and
State route 370 near Victory.
&&
JLASpecial weather statement, Jul 24, 4:29 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
429 PM EDT Mon Jul 24 2023
NYZ007-008-242115-
Jefferson NY-Lewis NY-
429 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 515 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm near
Barnes Corners, or 16 miles south of Watertown, moving northeast at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Barnes Corners,
Denmark, Lorraine, Copenhagen, Castorland, Deferiet, Worth, East
Rodman, Bellwood, Rector, Great Bend, and Beaver Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
&&
LAT...LON 4369 7577 4369 7579 4370 7592 4372 7601
4406 7570 4388 7541
TIME...MOT...LOC 2029Z 222DEG 19KT 4374 7586
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 24, 5:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
543 PM EDT Mon Jul 24 2023
NYZ013-014-242215-
Ontario NY-Livingston NY-
543 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LIVINGSTON AND
SOUTHWESTERN ONTARIO COUNTIES THROUGH 615 PM EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Conesus, or 11 miles northeast of Dansville, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canandaigua, Bristol, Naples, Honeoye, Hemlock, Springwater,
Canadice, Cheshire, Bristol Mountain, and Hunt Hollow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4258 7760 4280 7765 4289 7727 4276 7727
4276 7731 4271 7735 4267 7736 4267 7737
4258 7737
TIME...MOT...LOC 2143Z 256DEG 26KT 4268 7754
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HitchcockLocal storm report, Jul 24, 5:50 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
550 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tstm Wnd Dmg Sodus 43.24N 77.06W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down.
0306 PM Tstm Wnd Dmg Clyde 43.08N 76.87W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down in the town of Clyde.
0323 PM Tstm Wnd Dmg Butler 43.17N 76.77W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down in the town of Butler.
&&Special weather statement, Jul 24, 5:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
553 PM EDT Mon Jul 24 2023
NYZ001-242245-
Niagara NY-
553 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NIAGARA COUNTY
THROUGH 645 PM EDT...
At 552 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Niagara State Park, or 15 miles north of Niagara Falls, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockport, Newfane, Lewiston, Youngstown, Fort Niagara State Park,
Sanborn, Wilson, Cambria Center, Olcott, Ransomville, and Model City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4330 7909 4339 7872 4339 7868 4312 7869
4314 7904 4317 7905 4325 7906 4326 7907
4329 7909
TIME...MOT...LOC 2152Z 277DEG 22KT 4331 7915
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellLocal storm report, Jul 24, 6:09 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
609 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Lightning Champion 43.96N 75.69W
07/24/2023 Jefferson NY 911 Call Center
Tree struck by lightning and set on fire in
the town of Champion.
0515 PM Tstm Wnd Dmg Wilna 44.00N 75.59W
07/24/2023 Jefferson NY 911 Call Center
Tree downed onto power lines in the town of
Wilna.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:09 AM EDT | Special Weather Statement | BUF | Erie | 51 min |
| Jul 24, 3:20 AM EDT | Special Marine Warning | BUF | 85 min | |
| Jul 24, 11:34 AM EDT | Special Weather Statement | BUF | Niagara | 41 min |
| Jul 24, 12:15 PM EDT | Special Weather Statement | BUF | Orleans | 45 min |
| Jul 24, 12:56 PM EDT | Severe Thunderstorm Warning | BUF | Orleans | 34 min |
| Jul 24, 12:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 24, 1:21 PM EDT | Special Weather Statement | BUF | Monroe | 39 min |
| Jul 24, 1:59 PM EDT | Special Weather Statement | BUF | Monroe | 31 min |
| Jul 24, 2:17 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 24, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 55 min |
| Jul 24, 2:44 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 24, 2:47 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 58 min |
| Jul 24, 3:19 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 56 min |
| Jul 24, 3:34 PM EDT | Special Weather Statement | BUF | Cattaraugus | 41 min |
| Jul 24, 3:35 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 55 min |
| Jul 24, 3:47 PM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 24, 3:51 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 43 min |
| Jul 24, 4:29 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 4:55 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 65 min |
| Jul 24, 5:36 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 5:43 PM EDT | Special Weather Statement | BUF | Ontario | 32 min |
| Jul 24, 5:53 PM EDT | Special Weather Statement | BUF | Niagara | 52 min |
| Jul 24, 6:15 PM EDT | Special Weather Statement | BUF | Ontario | 60 min |
| Jul 24, 6:33 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 6:44 PM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jul 24, 6:58 PM EDT | Special Weather Statement | BUF | Erie | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.